A Note on Global Existence for the Chemotaxis-Stokes Model with Nonlinear Diffusion
Publication in refereed journal

Times Cited
Web of Science78WOS source URL (as at 20/05/2020) Click here for the latest count
Altmetrics Information

Other information
AbstractThis note is concerned with the Cauchy problem on the 3D chemotaxis-Stokes equations with nonlinear diffusions and large initial data. We prove the global existence of weak solutions for all adiabatic exponents m is an element of [1,+infinity). In particular, the result fills up the gap between m = 1 by Winkler [24] and m is an element of (4/3, 2] by Liu and Lorz [16]. A similar result also holds for the 2D chemotaxis-Navier-Stokes equations.
All Author(s) ListDuan RJ, Xiang ZY
Journal nameInternational Mathematics Research Notices
Issue Number7
PublisherOxford University Press (OUP): Policy B - Oxford Open Option A
Pages1833 - 1852
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2020-21-05 at 01:26